# SDR FDEA202109302857

- Difficulty date: September 30, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70602
- Condition: Corroded
- Location: Bs 2163-2140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE: AFT FUSELAGE RH HORIZONTAL CUT-OUT BETWEEN STA 2163 - 2140. FUSELAGE   SKIN SHOWING HEAVY CORROSION/EXFOLIATION IN SEVERAL AREAS.  WHERE THE LOWER   EDGES OF THE FUSELAGE FAIRING ATTACHES TO THE FUSELAGE SKIN.   (ABOVE APU EXHAUST)   AREA MARKED RED 0000675378 : DUONG, KEVIN    - 17-DEC-2021 22:52  REPAIRED PER E.A. 1-5330-T0365166 P1 BY AMT 3748737  0000675378 : DUONG, KEVIN    - 17-DEC-2021 23:01  *MAJOR REPAIR*  REPAIRED PER E.A. 1-5330-T0365166 P1. FUSELAGE - PLATES & SKIN - FUSELAGE AFT BODY   SECTION - SKIN PANEL AJC7060-2 - REPAIR. WORK PERFORMED BY AMT 3748737  0000883981 : SANZ, NELSON D - 17-DEC-2021 23:13  INSPECTED AND ACCEPTED
